MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the incoming inspection of the thermogard hq console (sn (b)(6) at the azm warehouse, zoll tech service personnel noticed that one (blue line) of the cables labelled p22 was pulled inside.Also, one (brown, 6) of the cables labelled p21 was pulled inside.No patient involvement.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The thermogard hq console is under investigation at zoll.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During the incoming inspection of the thermogard hq console (sn (b)(6) at the azm warehouse, zoll technical service personnel noticed that one of the cables labeled p22 (blue line) had been pulled inside.Also, one brown cable (6) labeled j21 was pulled inside.No patient involvement.
 
Additional Manufacturer Narrative
B5 (describe event or problem) was updated.During the incoming inspection of the thermogard hq console (sn (b)(6) at the azm warehouse, zoll technical service personnel noticed that one of the cables labeled p22 (blue line) had been pulled inside.Also, one brown cable (6) labeled j21 was pulled inside.The p22 connector was replaced, and the wiring on the j21 connector was seated correctly to address the observed problem.Following the replacement, the thermogard hq console passed the final test without issue.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24968575
Report Number3010617000-2026-00253
Device Sequence Number21477794
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown